# SDR TRBA2006072

- Difficulty date: September 16, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: C245890002
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF UPON GEAR RETRACTION, RECEIVED A RED UNSAFE INDICATION ON UPPER AND LOWER PANELS.  CYCLED GEAR AND GOT GOOD INDICATION ON BOTH PANELS.  AIRCRAFT RETURNED TO THE SJU AIRPORT.  REPLACED NLG UPLOCK BOX AS PER JIC 32-31-00.  OPERATIONAL CHECK FOUND OK.  (M)
